# SDR ASOA2013041703394

- Difficulty date: March 22, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL CORRODED BETWEEN E/EXIT AT APPROX 744.15.  REMOVED RT SIDE SEAT RAIL BETWEEN EMER/EXIST AT APPROX  FS744.15 IAW SRM 51-41-00-251-41-02.  DRILLED & TRIMMED FABRICATED NEW SEAT TRACK AT FS 744 RT IAW SRM 51-24-36-001-001 & 51-40-11-001-001 & REO 670-53-00-343.  INSTALLED NEW SIDE SEAT RAIL AT FS744 IAW SRM 51-41-02-001-001 & GREO 670-53-00343 REV C.
